# SDR MAL2008F00021

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 22,107 hours, 24,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Unknown
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FASTENERS IN LT FLAP FAIRING AFT BULKHEAD UPPER FLANGE TO REAR SPAR IAW EOS57051.  FLAP FAIRING AFT BULKHEAD UPPER FLANGE TO REAR SPAR - ALTERNATIVE FASTENER REPLACEMENT AUTHORIZATION.  STANDARD SRM REPAIR PROCEDURES.  NO INFORMATION ON THE PART CONDITION AT THIS TIME.  (S)
